# SDR REXA2013092501957

- Difficulty date: September 25, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 14,541 hours, 9,223 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HINGE IS GOUGED ON ACFT SIDE, AFT END OF HINGE.  REMOVED GOUGE ON PASSENGER DOOR HINGE AT AFT END AND IS IN LIMITS IAW EA 953-01951 AND IS IN LIMITS IAW EO R53499.
